# SDR R61A201405270918

- Difficulty date: May 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 11,735 hours, 11,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 85750238009
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP HAS SEVERE HAIL DAMAGE.   MAINTENANCE R & R LT FLAP OTBD T/E ASSY IAW SRM 51-42-45-02-01, AND RD 8/4-57-2518 ISSUE 1.
